×

Found 98,127 Documents (Results 1–100)

100
MathJax

Solvability in the sense of sequences for some non-Fredholm operators related to the double scale anomalous diffusion in higher dimensions. (English) Zbl 07597346

Volchenkov, Dimitri (ed.) et al., New perspectives on nonlinear dynamics and complexity. Selected papers based on the presentations at the first conference, online, Central Time Zone, USA, November 23–25, 2020. Cham: Springer. Nonlinear Syst. Complex. 35, 153-164 (2023).
MSC:  35J15 35A01
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software